# SDR KBM2003F00082

- Difficulty date: October 23, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Engine: Allsn 250C20
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Part serial: 890004
- Condition: Precesses
- Location: Cockpit
- Part time: 675 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO PRECESSES N 30 DEGREES WITHIN 10 SECONDS AFTER BEING SET ON PROPER HEADING.  REPLACED WITH SERVICEABLE GYRO.
